Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 3443397
Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Mark Green, Phillip A. Griffiths and Matt Kerr
Title: Mumford–Tate groups and domains: their geometry and arithmetic
Additional book information: Princeton University Press, Princeton, NJ, 2012, viii+289 pp., ISBN 978-0-691-154251

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Gregory Pearlstein
Affiliation: Texas A&M University
Journal: Bull. Amer. Math. Soc. 52 (2015), 711-724
Published electronically: June 25, 2015
Review copyright: © Copyright 2015 American Mathematical Society